Recurrence in the dynamical system (X,〈Ts〉s∈S) and ideals of βS

Hindman, N, Strauss, D and Zamboni, LQ (2018) Recurrence in the dynamical system (X,〈Ts〉s∈S) and ideals of βS. Indagationes Mathematicae, 29 (1). pp. 293-312. ISSN 0019-3577



  • Hindman, N
  • Strauss, D
  • Zamboni, LQ
Copyright, Publisher and Additional Information: © 2017 Royal Dutch Mathematical Society (KWG). Published by Elsevier B.V. This is an author produced version of a paper published in Indagationes Mathematicae. Uploaded in accordance with the publisher's self-archiving policy.
  • Accepted: 15 December 2016
  • Published (online): 21 June 2017
  • Published: February 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 22 Jun 2017 10:54
Last Modified: 05 Jul 2018 03:50
Status: Published
Publisher: Elsevier
Identification Number: